# SDR VNAA2013031100008

- Difficulty date: March 11, 2013
- Submitted: March 14, 2013
- Operation: Air carrier
- Aircraft: N215PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7880
- Aircraft time: 22,560 hours, 22,810 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Controller
- Part number: 7858062
- Part serial: 2895
- Condition: Failed
- Location: Anti-Ice System
- Part time: 21,148 hours, 21,312 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED RIGHT AOA HEAT, RIGHT PITOT HEAT, RIGHT TAT PROBE HEAT AND RIGHT STATIC HEAT CAS MESSAGES AFTER TAKEOFF. CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT, REMOVED AND REPLACED NUMBER TWO (2) AIR DATA SENSOR HEAT CONTROLLER AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
